Had Botox and Juvaderm to fill lines in the face. During one injection, I felt it in my upper teeth and sinus area. Today is day 5 after and I feel pain when I smile. It can feel sensitivity in upper teeth and sinus areas. I am still bruised. Talking oral and topical arnica, and following after recommendations. I did not prepare first except with oral arnica. Should I be concerned or wait it out? Thanks in advance. Janis Somewhat painful, odd, zingy or a “sore” sensation, plus others occur with injectibles. The key is to know which you should be concerned about, and which are normal for this process.
But first! Your doctor, mid-level, or nurse should tell you WHAT to expect during and after treatment. AND, they need to give you written and verbal post-care instructions that give you a basic idea of what to expect. If they don’t, it’s totally okay to ask for both!
Also, it’s tough to give a blanket answer on this, because it’s different with each treatment. What might be normal post Sculptra, for example, might NOT be normal post Botox.
BOTTOM LINE: If any unusual sensation or problem persists, you gotta call your doctor, mid-level, or nurse who provided the treatment. If you don’t have confidence that they will know what to do, PLEASE find a different provider! Saving a little money is not a trade-off for complications. I know you all understand this.
To help, here are some examples, but there are many others:
After Botox/Dysport, small, medium or large (if you can’t go off anticoagulants), are common. As are little “nerve zingers” for a day or two. Call if you have pain, a large bruise, or your face looks “funny” 5-9 days after the injections.
After hyaluronic acid fillers, the above is true, plus a “sore feeling” at or close to injection sites. Pain, and sensitivity in your sinuses, or upper teeth are NOT routine, and you should call your provider ASAP!
After Sculptra, in or around the temple area, it’s common to have some soreness for 2-7 days, especially on opening your mouth widely. It would NOT be normal to have a change in your vision, for example.
After a laser-cousin treatment like IPL/BBL, it’s common to look a little red, be a little puffy, have brown spots temporarily look more noticeable. But a blister, any oozing, pain, or a break in the skin, need to be reported to your doctor right away.
Hope this helps!
Dr. Brandith Irwin
Director, Madison Skin & Laser Center
Follow my skin tips and travels on Instagram!
Ad Blocker Detected
Our website is made possible by displaying online advertisements to our visitors. Please consider supporting us by disabling your ad blocker.